# SDR DLM11020687

- Difficulty date: June 19, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 44,656 hours, 5,097 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Chiller
- Part number: 2676SB020
- Condition: Failed
- Location: Aft Galley
- Component: Chiller, 2676SB020
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT CRUISE FLT ATTDS INFORMED US THERE WAS A STRONG          ELECTRICAL SMELL IN THE AFT GALLEY CHILLER #8 RED FAIL LIGHT WAS FLASHING. SHUT DOWN CHILLER #8 AND #7. GALLEY POWER    WAS ALSO TURNED OFF. DIVERTED TO JFK. SMELL SEEMED TO       DISSAPATE.                                                  CORR ACTION: FOUND NBR 7 CHILLER FAN GRINDING. CHECKED AREA OF CHILLERS NO EVIDENCE OF ELECT WIRING CHAFFED OR BURNT.   CHECKED AFT COOLING FAN FOUND OK #8 CHILLER OPS NORMAL.     RPLD #7 CHILLER.                                            PERFORMED OVER WEIGHT LANDING INSPECTION PER M.M.
